Full Text: PDF
Volume 2, Issue 3, 1 December 2018, Pages 287-294
Abstract. Let (X,G) be a generalized metric space. Let be a sequence of G-metrics on X and let , where is a sequence of nonempty subsets of X, be a -weakly contractive mapping with a fixed point . In this paper, we study the the convergence of and the convergence of . Various stability results are established.
How to Cite this Article:
Abdul Latif, Talat Nazir, Mujahid Abbas, Stability of fixed points in generalized metric spaces, J. Nonlinear Var. Anal. 2 (2018), 287-294.